# SDR TWAA9816405

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Bs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LIGHT CORROSION ON THE FORMER CAP AT STA 897, LONGERON 27L TO 29L.  REPLACED FORMER CAP PER STANDARD PROCESSES MANUAL 6-70-1.
